Page 1 of 1 [ 11 posts ] 

TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

02 Oct 2018, 5:16 pm

I'm being very irrational and having high anxiety and I don't think my medication is working. I don't know what to do. :(



nick007
Veteran
Veteran

User avatar

Joined: 4 May 2010
Age: 37
Gender: Male
Posts: 23,313
Location: was Louisiana but now Vermont in the police state called USA

02 Oct 2018, 10:11 pm

Ask to see your psych/doc as soon as possible. Your meds may need to be raised, switched, or have something added.


_________________
But I don't want to go among mad people, Alice remarked.
Oh, you can't help that, said the Cat: we're all mad here. I'm mad. You're mad.
How do you know I'm mad? said Alice.
You must be, said the Cat, or you wouldn't have come here.


TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

19 Oct 2018, 1:29 pm

I finally went to see my doctor and we are going to taper off my latuda and carbamazepine and switch to a new one.

I'm really scared about this but I hope it works. I don't like going crazy. :(



Scorpius14
Veteran
Veteran

Joined: 7 Sep 2014
Gender: Male
Posts: 515
Location: wrong universe

28 Oct 2018, 10:21 am

I dont take meds but i feel like i've been experiencing frequent bouts of mania throughout my time working at my place of work, unusually high ones at that. Upon research on the subject of mania, bipolar disorder and psychosis, I find myself relating to the fact that at the start of every working day i was excited and optimistic for my future, happy on my way to work every morning for the past 4 weeks, then suddenly this cloud of depression descended over my head that all but killed my mood for the rest of the day and days thereafter.

I found that it was some form of psychotic break that built up over time because i was subjecting my mind to so many negative stimuli in the environment whilst thinking I was mentally stable. Will go to the doctors asap to confirm this - in fact might have to write this down to give to the doctor given my short term memory issues.



TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

30 Oct 2018, 9:25 pm

I'm terrified about what I might do if I start to have these crazy thoughts again that cause me to snap.

And if my mom gets back with her evil crackhead ex husband again I'm terrified that I'm really going to loose it. I might actually end up killing him because I just don't think I can take it anymore and then I will be f****d for life.
:(



TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

05 Nov 2018, 7:49 pm

Yep... I can already feel myself feeling weird now that I've tapered off those those other two meds. :(



TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

07 Nov 2018, 9:14 pm

I'm starting to feel better now. Maybe my new medicine is working? :)



TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

08 Nov 2018, 5:34 pm

My test results show that my amonia levels very high so now they are going to have take me off the depakote too.

I mean f*****g really!? :x :evil:



TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

18 Nov 2018, 10:44 am

I think lowering my medication is effecting me badly. I feel fine now but I didn't feel fine earlier. :(



blooiejagwa
Veteran
Veteran

User avatar

Joined: 19 Dec 2017
Age: 29
Gender: Female
Posts: 5,483

04 Dec 2018, 7:20 pm

I hope u feel better and get the right medication and treatment if needed


_________________
Take defeat as an urge to greater effort.
-Napoleon Hill


TW1ZTY
Veteran
Veteran

Joined: 26 Sep 2018
Gender: Male
Posts: 6,115
Location: The US of freakin A <_<

04 Dec 2018, 10:12 pm

blooiejagwa wrote:
I hope u feel better and get the right medication and treatment if needed

They put me on abilify and put me back on my normal dosage of depakote so hopefully I'll start feeling better soon.